# SDR SWI202404250316

- Difficulty date: February 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Buckled
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP LOWER SIDE SKIN APPROXIMATELY FLS209 BUCKLING ,     HN00140933   (C-CHECK RO 4/24/2024)   LEFT WING OUTBOARD FLAP LOWER SIDE SKIN HAS BEEN REPAIRED REF CRJ 700 SRM 57-53-01-201-001-A01, TYPE 3, PERMANENT NON FLUSH REPAIR. REFER TO CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
